# SDR 2005UALA00377

- Difficulty date: April 19, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 52,655 hours, 30,801 cycles
- Engine: Ge CFM56*
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Part number: BACB10FR25
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BODY TORQUE TUBE LOWER BEARING IS WORN.  *S/D*  REPLACED LOWER TORQUE TUBE ASSEMBLY AND OPERATIONALLY CHECKED WITH NO DEFECTS NOTED.
